# SDR DALA2022012700559

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION INNER BORE LOWER SPIGOT FITTING JOINT ON LH PYLON. CORRECTIVE ACTION: REPLACED LOWER SPIGOT FITTING ON LH PYLON AS PER A320 SRM 54-51-12. (2099984)
